# SDR GTIA2023060637241

- Difficulty date: June 5, 2023
- Submitted: June 6, 2023
- Operation: Air carrier
- Aircraft: N969NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11152
- Aircraft time: 1,961 hours, 865 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

POSSIBLE FUME EVENT ON INBOUND TO LAS. ALL 4 FLIGHT ATTENDANTS REPORTED SYMPTOMS OF POSSIBLE FUMES . PILOTS AND FORWARD NO SMELL. ALL PAX NO ISSUES. POSSIBLE FUME EVENT. AFT FA'S USED POB-PERFORMED #1 + #2 ENG RUNS IAW AMM 71-00-00. PERFORMED OPS CHECK OF #1 + #2 BLEED IAW AMM 36-11-00. PERFORMED OPS CHECK OF #1 + #2 PACKS IAW AMM 21-51-00. NO DEFECTS NOTED, NO ODORS NOTED, NO DIZZINESS OR LIGHT
